Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Dan327 - New to the community


[da...]

Recommended Posts

Hi my name is Daniel, I found this community very helpful and would like to take more advantage of it being able to post to ask and contribute.

 

The reason I'm joining is because I've been taking Luvox (Fluvoxamine) and Clonazepam. I took Luvox for 2 years and Clonazepam for the first 11 months. Maximum dose of Luvox was 100 mg and Clonazepam 1 mg. I could stop taking Clonazepam tapering slowly with some withdrawal symptoms but nothing really bad. Now it's been 1 month that I stopped taking Luvox and it's been a nightmare. I had all the withdrawal problems (Insomnia, GI Issues, Dizziness, Body Aches, Back Pain, Anxiety). Everything is gone except Anxiety and terrible Insomnia. I did took Clonazepam some days (not in a row) last week to try to cope with the insomnia that I've been having, but I'm worried about getting WD again because of Clonazepam. I'd like to ask guidance about the best thing to do.

 

Thank you!

Link to comment
Share on other sites

Hi dan327 and Welcome to BenzoBuddies!

 

How long ago did you finish tapering off 1mg clonazepam? 

I understand your primary concern is that you may have set yourself back in withdrawal because you took some rescue doses of clonazepam last week.

 

If you'd like to post questions this board is relevant to your situation:

Post-withdrawal Recovery Support 

 

Please create a signature so other members who want to reply to your posts can see your benzo history. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

Please let us know how we can help you-

Brighterday.  :)

Link to comment
Share on other sites

×
×
  • Create New...